# SDR HYIA494BCRTENG

- Difficulty date: December 7, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N494BC
- Make and model: Cessna 402C
- Aircraft serial: 402C0308
- Aircraft time: 25,255 hours
- Engine: Cont TSIO520VB
- Engine time: 1,102 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 1,102 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, WHILE PERFORMING "IN RANGE" CHECKLIST, RT ENGINE QUIT. CREW PERFORMED ENGINE FAILURE CHECKLIST, AND WHEN AUXILARY FUEL PUMP WAS TURNED ON HIGH POSITION, ENGINE POWER WAS RESTORED. EMERGENCY WAS DECLARED, AND CREW ELECTED TO DIVERT BECAUSE OF BETTER WEATHER CONDITONS. LANDING WAS UNEVENTFUL, BUT AFTER LANDING, RT ENGINE QUIT AGAIN.  MX INSPECTED RT ENGINE, PERFORMED GROUND RUN OF ENGINE, FOUND HIGH FUEL FLOW AND IDLE MIXTURE SETTINGS OUT OF LIMITS. AJUSTED BOTH HIGH FUEL FLOW AND IDLE MIXTURE SETTINGS, GROUND RUN CHECKED OK. AS A PRECAUTIONARY MEASURE, LT AND RT FUEL SYS WERE SERVICED WITH ISOPROPYL ALCOHOL IAW MM.  AFT RELEASED BACK TO SERVICE.
